# SDR AUS20031310

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-28R-201
- Engine: Lyc IO360C1C6
- Propeller: Mcauly B2D34C213
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL13521
- Condition: Delaminated
- Location: Connecting Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONNECTING ROD BIG END BEARING DELAMINATED.
